# SDR SWIA202265711

- Difficulty date: March 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT R/H STR21 AND FS477.00 HAS CORROSION.    (C CHECK RO 5/23/22)    CORROSION ON STR 21R SPLICE AT FS477.00 IS DEEP PITTING CORROSION ON MULTIPLE SURFACES AND IN A NO DAMAGE ALLOWED AREA AND IS FOUND TO BE OUT OF LIMITS REF. CRJ 900 SRM 53-31-03-101-003-A04 / INSTALLED NEW REPLACEMENT STRINGER REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH670-30006 REV A  / PRESSURE LEAK CHECK OF REPAIR AREA CHECKED GOOD, NO LEAKS NOTED. COMPLIED WTH TASK CARD 51-900-1002-SKY
